# SDR SWAA2018040420863

- Difficulty date: March 29, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 33,794 hours, 22,205 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: 476547705
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKKNOWN ODOR COMING FROM AFT GALLEY, NOTICED AFT COFFEE POT NR 1 LIGHT BLINKING.  PULLED THE CORRESPONDING CIRCUIT BREAKER AND ODOR DISAPPEARED.    R & R NR 1 AFT COFFEEMAKER IAW AMM.
